# SDR USA2008F00002

- Difficulty date: June 16, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE AFT TWO EMERGENCY LIGHT BATTERY PACKS HAD LOW CAPACITY. MAINTENANCE REMOVED AND REPLACED THE AFT TWO EMERGENCY LIGHT BATTERY PACKS. OPERATIONAL CHECK GOOD. (K)
